# SDR VJ9800539

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 436
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A DENT, 2 INCHES BY .016 AT FS 436, L27 AND 28R OUT OF LIMIT IAW DC9 SRM 53-04 FIG 38.  CUT OUT DENTED AREA, FABRICATED AND INSTALLED REPAIR IAW DC9 SRM 53-01 FIG 4, 51-10-3, 51-30-2 AND RES 191736.
